Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 781 to 800 of 1829

781
Graphical models via joint quantile regression with component selection

Chun, Hyonhoresearcher; Lee, Myung Hee; Fleet, James C.; Oh, Ji Hwan, JOURNAL OF MULTIVARIATE ANALYSIS, v.152, pp.162 - 171, 2016-12

782
Graphs of bounded depth-2 rank-brittleness

Kwon, O-joung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.96, no.3, pp.361 - 378, 2021-03

783
Graphs of small rank-width are pivot-minors of graphs of small tree-width

Kwon, O-Joung; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.168, pp.108 - 118, 2014-05

784
Grothendieck Duality and Q-Gorenstein Morphisms

Lee, Yongnamresearcher; Nakayama, Noboru, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648, 2018-08

785
Ground State Energy of Dilute Bose Gas in Small Negative Potential Case

Lee, JiOonresearcher, JOURNAL OF STATISTICAL PHYSICS, v.134, no.1, pp.1 - 18, 2009

786
Group actions on homotopy complex projective spaces

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.5, no.1, pp.129 - 160, 1990-04

787
Group variable selection in cardiopulmonary cerebral resuscitation data for veterinary patients

Yoon, Young Joo; Park, Cheolwooresearcher; Hofmeister, Erik; Kang, Sangwook, JOURNAL OF APPLIED STATISTICS, v.39, no.7, pp.1605 - 1621, 2012

788
Guest editors' foreword

Heggernes, Pinar; Kratochvil, Jan; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.168, pp.1 - 2, 2014-05

789
Hahn class orthogonal polynomials

Kil H. Kwonresearcher; D. W. Lee; S. B. Park; B. H. Yoo, KYUNGPOOK MATHEMATICAL JOURNAL, v.38, no.2, pp.259 - 281, 1998-06

790
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

791
Hardy-Littlewood inequalities for the weighted Bergman spaces

곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.0, pp.33 - 37, 1987-05

792
Harmonious coloring of trees with large maximum degree

Akbari, Saieed; Kim, Jaehoonresearcher; Kostochka, Alexandr, DISCRETE MATHEMATICS, v.312, no.10, pp.1633 - 1637, 2012-05

793
Health Effects of Asian Dust: A Systematic Review and Meta-Analysis

Hashizume, Masahito; Kim, Yoonhee; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Madaniyazi, Lina; Bell, Michelle; Guo, Yue Leon; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.128, no.6, pp.066001, 2020-06

794
HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Bae, Sung-Hanresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230, 1995-02

795
Hecke operators and the Siegel operators

YOON YONG OH; JA KYUNG KOOresearcher; MYUNG-HWAN KIM, 대한수학회지, v.26, no.2, pp.323 - 334, 1989-08

796
Heegner points and Mordell-Weil groups of elliptic curves over large fields

Im, Bo-Haeresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.359, no.12, pp.6143 - 6154, 2007

797
Heegner points and the rank of elliptic curves over large extensions of global fields

Breuer, Florian; Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.60, no.3, pp.481 - 490, 2008-06

798
Height estimate for special Weingarten surfaces of elliptic type in M^2(c) x R

Morabito, Filipporesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, SERIES B, v.1, pp.14 - 22, 2014-01

799
Helly-type theorems for line transversals to disjoint unit balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreas Fresearcher; Petitjean, Sylvain, DISCRETE & COMPUTATIONAL GEOMETRY, v.39, pp.194 - 212, 2008-03

800
Hermitian differential operators, distributions, and bilinear forms

Kwon, Kil Hyunresearcher, SELECTA ANALYTICA, v.0, no.0, pp.71 - 81, 1996-06

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0